Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 275312, 11 pages
http://dx.doi.org/10.1155/2014/275312
Research Article

Global Asymptotic Stability for Linear Fractional Difference Equation

Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 17 March 2014; Accepted 11 May 2014; Published 1 July 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 A. Brett et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Consider the difference equation ,  , where all parameters ,  , and the initial conditions ,   are nonnegative real numbers. We investigate the asymptotic behavior of the solutions of the considered equation. We give easy-to-check conditions for the global stability and global asymptotic stability of the zero or positive equilibrium of this equation.